# SDR SIMA9900332

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, CHAFE WAS DISCOVERED IN THE RIGHT NACELLE INBOARD SKIN AT FILLET FAIRING.  BLENDED OUT DAMAGE FROM CHAFING TO VERY FINE SURFACE FINISH.  PERFORMED EDDY CURRENT INSPECTION OF AREA WITH NO DEFECTS NOTED.  FABRICATED DOUBLER .050 THICK AND CONTOUR TO NACELLE PANEL AND CUT TO DIMENSION.  APPLIED SURFACE TREATMENT, INSTALLED DOUBLER IN RT NACELLE.  RESTORED FINISH PAINT.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1354 AND SAAB 340 SRM STANDARD PRACTICES.  AIRCRAFT OK FOR SERVICE.  (M)
